Lorenzo Traldi
Lorenzo Traldi
Professor of Mathematics, Lafayette College
Bestätigte E-Mail-Adresse bei lafayette.edu - Startseite
Titel
Zitiert von
Zitiert von
Jahr
A dichromatic polynomial for weighted graphs and link polynomials
L Traldi
Proceedings of the American Mathematical Society 106 (1), 279-286, 1989
901989
Preprocessing minpaths for sum of disjoint products
AO Balan, L Traldi
IEEE Transactions on Reliability 52 (3), 289-295, 2003
592003
Generalized activities and the Tutte polynomial
G Gordon, L Traldi
Discrete mathematics 85 (2), 167-176, 1990
551990
Milnor’s invariants and the completions of link modules
L Traldi
Transactions of the American Mathematical Society 284 (1), 401-424, 1984
481984
Binary nullity, Euler circuits and interlace polynomials
L Traldi
European Journal of Combinatorics 32 (6), 944-950, 2011
312011
A bracket polynomial for graphs, I
L Traldi, L Zulli
Journal of Knot Theory and Its Ramifications 18 (12), 1681-1709, 2009
292009
On the Goeritz matrix of a link
L Traldi
Mathematische Zeitschrift 188 (2), 203-213, 1985
281985
On a conjecture of K. Murasugi
W Massey, L Traldi
Pacific Journal of Mathematics 124 (1), 193-213, 1986
231986
Conway's potential function and its Taylor series
L Traldi
Kobe Journal of Mathematics, 1988
191988
The transition matroid of a 4-regular graph: an introduction
L Traldi
European Journal of Combinatorics 50, 180-207, 2015
182015
Chain polynomials and Tutte polynomials
L Traldi
Discrete mathematics 248 (1-3), 279-282, 2002
182002
Parametrized Tutte polynomials of graphs and matroids
JA Ellis-Monaghan, L Traldi
Combinatorics, Probability & Computing 15 (6), 835, 2006
172006
Non-minimal sums of disjoint products
L Traldi
Reliability Engineering & System Safety 91 (5), 533-538, 2006
172006
A BRACKET POLYNOMIAL FOR GRAPHS, II: LINKS, EULER CIRCUITS AND MARKED GRAPHS
L Traldi
Journal of Knot Theory and Its Ramifications 19 (04), 547-586, 2010
162010
Commentary on: Reliability polynomials and link importance in Networks
L Traldi
IEEE Transactions on Reliability 49 (3), 322, 2000
162000
Series and parallel reductions for the Tutte polynomial
L Traldi
Discrete Mathematics 220 (1-3), 291-297, 2000
162000
On the colored Tutte polynomial of a graph of bounded treewidth
L Traldi
Discrete Applied Mathematics 154 (6), 1032-1036, 2006
152006
Binary matroids and local complementation
L Traldi
European Journal of Combinatorics 45, 21-40, 2015
142015
A generalization of Torres’ second relation
L Traldi
Transactions of the American Mathematical Society 269 (2), 593-610, 1982
131982
On the interlace polynomials
L Traldi
Journal of Combinatorial Theory, Series B 103 (1), 184-208, 2013
112013
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20